# SDR AALA202203114884

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 67,561 hours, 30,625 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Connector
- Part number: EN3646A61626DN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN PRESSURE SYSTEM 1 AND 2 MESSAGE ON DESCENT.MAINTENANCE FOUND OUT FLOW VALVE CONNECTOR 10HLA CORRODED. REPLACED CONNECTOR 10HLA PER ESPM 20-44-10. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
